MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed calcitonin results that were obtained on patient samples on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges on the date of the event.The adjustment was valid.The instrument did not undergo corrective maintenance during the evaluation period.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse replaced the sample probe, aligned the probes and dual resolution dilutors (drds), checked the centrifuge and luminometer, and checked the water and substrate dispensations.The substrate line was decontaminated.A water test was performed and was acceptable.The cse replaced the water pump, water collector, and tube processor front.The drain pipes were cleaned.Following service, all of the reagents on the analyzer were replaced and adjustments were performed as necessary.A precision study of 7 calcitonin samples was performed and the results were acceptable per the limitations section of the immulite 2000 calcitonin instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of falsely depressed calcitonin results obtained on two patient samples on an immulite 2000 xpi instrument.The initial results were reported to the physician(s), who questioned the results.One sample was repeated on an alternate immulite 2000 xpi instrument; one sample was repeated on the same instrument.The repeat results were not rectified.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed calcitonin results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2026-00001 on 09-jan-2026.Additional information 15-jan-2026: a siemens customer service engineer (cse) was dispatched to the customer's site.During the visits, the cse checked the instrument, performed alignments, and replaced the sample probe, the water pump, the water collector, and the tube processor front.The cse also performed decontamination of the substrate line.Following service, all reagents on the instrument were replaced and adjustments were performed.Tests were performed and the instrument was found to be in satisfactory condition.The results were stable, and the instrument was found to be fully operational again.The complaint was resolved by routine troubleshooting.The instrument is operational.The immulite 2000 xpi instrument is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 XPI
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flandersflanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07936
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key24027698
Report Number2247117-2026-00001
Device Sequence Number15688296
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown